Posted by: JJ | 2009-09-03

The pill

Hi, I just want to know if there will be any negative long term effects if I skip the inactive pills. I am currently using logynon. This will mean that I only use 3 weeks of pills and that I will no longer have bleeding. I heard some women do it to skip pms. I really suffer from pms since the birth of my 2nd child. Will it be save to skip those pills every month?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

The inactive pills are mainly there to keep you in the process of remembering to drink the pills and to remain in the correct rhythm as laid out by the prescription. It is always better to consult with your medical doctor, before you make any changes to your medication regime – that way you are sure that you and the doctor that needs to treat you, are on the same page.

You are also welcome to contact our helpline – 0860100262 where you could be assisted to get in touch with a therapist as close a possible to you.

Furthermore you are welcome to visit the following website for any more sexual health information and assignments that could be helpful:

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.